# SDR UPS99228748

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION (C53-132-02-01-01) 870.5 WEB RBL WL 153 AROUND CANNON PLUG  CONNECTORS (MARKED).  REMOVED DAMAGED AREA AND INSTALLED REPAIR PARTS PER SRM 53-10-9.
